Skip to Content

Just starting Keppra- how do you deal with the fatigue, constipation and weight gain?

Question is Closed
Report Favorite

Answers (2)

15 Oct 2009

I haven't taken Keppra myself so don't really know how to deal with it, but the link below has reviews/comments made by people who have taken Keppra. You may find it useful.

Votes: +0

6 Dec 2009

I have taken Keppra for a number of years, I have not gained weight at all. Constipation maybe but drink six to eight glasses of water a day and supplement with an organic psyllium product and constipation should not be an issue. Yes it is difficult to drink 8 glasses of water a day but go to bed early and drink water all day... start early and I prefer room temperature H2O... you don't want to be running all night to pee

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Depression - Tricyclics?

Can anyone tell me of a tricyclic that does not cause constipation or weight gain. I have tried Amtriptyline & Nortripyline. Thanks.

1 answer 29 Jan 2010

What is a good way to deal with the fatigue cause by keppra? Will I gain weight?

I'm on 3000mg of keppra and 800mg of topamax and .5 mg morning and night of clonazapan when necessary. My keppra recently went up though and I ...

1 answer 22 Jun 2010

Have people experienced a great deal of weight gain while taking Gabapentin?

... I have been on this medication for awhile and ever since I started is when I noticed the weight gain and it has gotten much, much worse every ...

6 answers 14 Jan 2012

Lupron Depot - I gained 27 pounds in 3 months after starting the infections. I refused to receive?

... my last 2 shots of a 6 month series. The drug is horrible. Has anyone else experienced MAJOR weight gain? Major fatigue? If so, does the weight ...

1 answer 2 Nov 2014

Has anyone use Wellbutrin for anxiety?

I have been diagnosed with GAD and first tried Zoloft, but the weight gain and fatigue was way too much. I talked with my doctor about another option ...

2 answers 3 Sep 2015